Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 11

Graphical Markov models for infinitely many variables
David Montague and Bala Rajaratnam.
Trans. Amer. Math. Soc. 370 (2018), 7557-7603
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852441
Toda systems and hypergeometric equations
Chang-Shou Lin, Zhaohu Nie and Juncheng Wei.
Trans. Amer. Math. Soc. 370 (2018), 7605-7626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852442
Capacity of the range of random walk on $\mathbb{Z}^{d}$
Amine Asselah, Bruno Schapira and Perla Sousi.
Trans. Amer. Math. Soc. 370 (2018), 7627-7645
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852443
The Gromov boundary of the ray graph
Juliette Bavard and Alden Walker.
Trans. Amer. Math. Soc. 370 (2018), 7647-7678
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852444
Algorithmic aspects of branched coverings IV/V. Expanding maps
Laurent Bartholdi and Dzmitry Dudko.
Trans. Amer. Math. Soc. 370 (2018), 7679-7714
Abstract, references and article information
Full-text PDF
MathSciNet review: 3852445
Toric vector bundles and parliaments of polytopes
Sandra Di Rocco, Kelly Jabbusch and Gregory G. Smith.
Trans. Amer. Math. Soc. 370 (2018), 7715-7741
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852446
The Roper-Suffridge extension operator and its applications to convex mappings in $\mathbb{C}^{2}$
Jianfei Wang and Taishun Liu.
Trans. Amer. Math. Soc. 370 (2018), 7743-7759
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852447
Quasimartingales associated to Markov processes
Lucian Beznea and Iulian Cîmpean.
Trans. Amer. Math. Soc. 370 (2018), 7761-7787
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852448
Content of local cohomology, parameter ideals, and robust algebras
Melvin Hochster and Wenliang Zhang.
Trans. Amer. Math. Soc. 370 (2018), 7789-7814
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852449
Normalized Berkovich spaces and surface singularities
Lorenzo Fantini.
Trans. Amer. Math. Soc. 370 (2018), 7815-7859
Abstract, references and article information
Full-text PDF
MathSciNet review: 3852450
Silting reduction and Calabi–Yau reduction of triangulated categories
Osamu Iyama and Dong Yang.
Trans. Amer. Math. Soc. 370 (2018), 7861-7898
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852451
Rudin–Shapiro sequences along squares
Christian Mauduit and Joël Rivat.
Trans. Amer. Math. Soc. 370 (2018), 7899-7921
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852452
On the Chern numbers of a smooth threefold
Paolo Cascini and Luca Tasin.
Trans. Amer. Math. Soc. 370 (2018), 7923-7958
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852453
Varieties with $\mathbb{P}$-units
Andreas Krug.
Trans. Amer. Math. Soc. 370 (2018), 7959-7983
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852454
Convex hulls of multidimensional random walks
Vladislav Vysotsky and Dmitry Zaporozhets.
Trans. Amer. Math. Soc. 370 (2018), 7985-8012
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852455
Zeros of quadratic Dirichlet $L$-functions in the hyperelliptic ensemble
H. M. Bui and Alexandra Florea.
Trans. Amer. Math. Soc. 370 (2018), 8013-8045
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852456
Congruences modulo $p$ between $𝜌$-twisted Hasse-Weil $L$-values
Daniel Delbourgo and Antonio Lei.
Trans. Amer. Math. Soc. 370 (2018), 8047-8080
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852457
Sparse generalised polynomials
Jakub Byszewski and Jakub Konieczny.
Trans. Amer. Math. Soc. 370 (2018), 8081-8109
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852458
Multiplicity structure of preimages of invariant measures under finite-to-one factor maps
Jisang Yoo.
Trans. Amer. Math. Soc. 370 (2018), 8111-8133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852459
Limits of functions on groups
Balázs Szegedy.
Trans. Amer. Math. Soc. 370 (2018), 8135-8153
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852460
Modified scattering for the quadratic nonlinear Klein–Gordon equation in two dimensions
Satoshi Masaki and Jun-ichi Segata.
Trans. Amer. Math. Soc. 370 (2018), 8155-8170
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852461
Fractional Laplacians and extension problems: The higher rank case
María del Mar González and Mariel Sáez.
Trans. Amer. Math. Soc. 370 (2018), 8171-8213
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852462
Ueda’s peak set theorem for general von Neumann algebras
David P. Blecher and Louis Labuschagne.
Trans. Amer. Math. Soc. 370 (2018), 8215-8236
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852463
Equivariant differential cohomology
Andreas Kübel and Andreas Thom.
Trans. Amer. Math. Soc. 370 (2018), 8237-8283
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852464
Sharp Gagliardo–Nirenberg inequalities in fractional Coulomb–Sobolev spaces
Jacopo Bellazzini, Marco Ghimenti, Carlo Mercuri, Vitaly Moroz and Jean Van Schaftingen.
Trans. Amer. Math. Soc. 370 (2018), 8285-8310
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3852465